# SDR FDEA2020021430335

- Difficulty date: February 13, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 10,066 hours, 4,173 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bearing
- Condition: Failed
- Location: Brake
- Component: Brake Assembly
- Component part number: 165T010053
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

BRAKE TEMP LT ILLUMINATED ON BLOCK IN BRAKE TEMPS  WERE 23/44/22/54     FOUND THAT THE #7 BRAKE OUTER BEARING FAILED AND  IMPACTING THE WHEEL/ TIRE, REPLACED THE #7 BRAKE  PER M/M 32-41-08-4-4  AND THE #7 WHEEL/ TIRE PER  M/M 32-45-0-4. BRAKE TEMP TEST OK. WHEEL AXLE OK
